zbMATH — the first resource for mathematics

On a class of Hermitian manifolds. (English) Zbl 0422.53034

53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX Cite
Full Text: DOI EuDML
[1] Abe, K.: A generalization of the Hopf fibration I. (Contact structures on the generalized Brieskorn manifolds), Tôhoku Math. J.29, 335-374 (1977) · Zbl 0393.53018
[2] Abe, K.: A generalization of the Hopf fibration II. (Complex structures on products of generalized Brieskorn manifolds), Tôhoku Math. J.30, 177-210 (1978) · Zbl 0399.53009
[3] Blair, D., Ludden, G., Yano, K.: Geometry of complex manifolds similar to the Calabi-Eckmann manifolds, J. Diff. Geometry9, 263-276 (1974) · Zbl 0296.53032
[4] Brieskorn, E., Van de Ven, A.: Some complex structures on products of homotopy spheres, Topology,7, 389-393 (1968) · Zbl 0174.54901
[5] Calabi, E., Eckmann, B.: A class of compact complex manifolds which are not algebraic, Ann. of Math.58, 494-500 (1953) · Zbl 0051.40304
[6] Griffiths, P., Adams, J.: Topics in algebraic and analytic geometry, Math. Notes 13, Princeton Univ. Press 131-132 · Zbl 0302.14003
[7] Gunning, R.C., Rossi, H.: Analytic functions of several complex variables, Prentice Hall series, 1965 · Zbl 0141.08601
[8] Holmann, H.: Quotientenräume komplexer Mannigfaltigkeiten nach komplex Lieschen Automorphismengruppen, Math. Ann.139, 383-402 (1960) · Zbl 0142.05001
[9] Kobayashi, S., Nomizu, K.: Foundations of differential geometry, Vol. I and II, Interscience 135-139 · Zbl 0119.37502
[10] Miyaoka, Y.: Kähler metric on elliptic surfaces, Proc. Japan Acad., 50 (1974) · Zbl 0354.32011
[11] Morimoto, A.: On normal almost contact structures, J. Math. Soc. Japan15, 420-436 (1963) · Zbl 0135.22102
[12] Sasaki, S.: Almost contact manifolds, Lecture Notes, Tohoku Univ., Vol. I, II and III, chap. 2, Vol. I
[13] Stolzenberg, G.: Volume, limits and extensions of analytic spaces, Springer Lecture Notes 19, 10-11
[14] Whitney, H.: Complex analytic variety, Addison-Wesley, 1972 · Zbl 0265.32008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.